# SDR DL72S001692

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- Aircraft time: 69,847 hours, 54,130 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RAPID DECOMPRESSION AT FLIGHT LVL 350.  AC FERRIED TO ATL ON FLT NR 9931.  REPLACED NR 1PACK FLOW CONTROL VALVE AND NR 1     ENGINE HPSOV.  ADJUSTED AFT CARGO DOOR DUE TO PRESSURIZATION LEAK.  REF LOG SHEETS 042801 ITEM 1 042806 ITM 11 AND 042809 ITM 18.
